MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INTEGRA 400 PLUS ANALYZER; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS INTEGRA 400 PLUS ANALYZER; CLINICAL CHEMISTRY ANALYZER
Model Number I400+
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable mg2 magnesium gen.2 results for 2 patient samples on a cobas integra 400 plus module.For patient id (b)(6), the initial mg2 result was 3.4 mg/dl.The repeat result was 2.0 mg/dl.For patient id (b)(6), the initial mg2 serum result was 3.5 mg/dl.The repeat serum result was 2.2 mg/dl.The customer also performed mg2 testing on a plasma sample from the same patient.The result matched the repeat serum result.The initial results were reported outside of the laboratory.The repeat results were deemed correct.The mg2 reagent lot number is 62758601 and the expiration date is 31-dec-2023.
 
Additional Manufacturer Narrative
The field service engineer found that the cleaner bottle was empty though the analyzer had not alarmed that it was empty.The bottle was replaced.Qc was performed successfully.The investigation is ongoing.
 
Additional Manufacturer Narrative
The calibration trace showed that calibration was acceptable on the day of the event.The field service engineer (fse) replaced the float switch.The service maintenance actions performed by the fse resolved the issue.No further issues were reported after the service visit.

Brand Name
COBAS INTEGRA 400 PLUS ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
na
rotkreuz 6343
SZ   6343
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15817473
Report Number1823260-2022-03668
Device Sequence Number7101706
Product Code JJE
UDI-Device Identifier04015630929818
UDI-Public04015630929818
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI400+
Device Catalogue Number03245233001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2022
Supplement Date Received by Manufacturer11/29/2022
Initial Report FDA Received Date11/17/2022
Supplement Report FDA Received Date12/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale